# SDR SWAA2014030525760

- Difficulty date: February 25, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 36,937 hours, 24,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5940882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DOUBLER CORRODED BETWEEN BS 636 TO BS 655, BETWEEN LONGERON 29L TO LONGERON 29R.  R & R DOUBLER IAW DRAWING & SRM.
